# SDR SWAA2025071583643

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Grommet
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT MAIN CABIN - FLOOR BEAM WEB HOLES FLIGHT CONTROL CABLES MLGEA AND EA PASS THROUGH PROTECTOR GROMMETS ARE MISSING STA 312 AT REPLACED INTERCOSTAL AREA.  VERIFIED DWG 141A5503 SHEET 15; GROMMETS MUST BE INSTALLED ON FLOORBEAM WEB HOLES LOCATED ON BS 312.  INSTALLED GROMMETS (2E/A) ON FLOORBEAM HOLES CONTROL CABLES MLGEA AND EA AT STA 312 IAW B737-700 AMM 20-10-41-400-801 STEP 3.E.(1);(2).
